# SDR MALA020322

- Difficulty date: May 15, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 7253721427
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LBL 11.0 ANGLE BETWEEN STA 236 & 258 HAS CORROSION.  MAINTENANCE REMOVED CORRODED FRAME AND ANGLE, INSTALLED NEW FRAME PN 7253721-427 AND ANGLE PN 7253721-447 IAW SRM CHAPTER 51.
